Advertisement

Mathematische Zeitschrift

, Volume 233, Issue 3, pp 601–623 | Cite as

The number of simple modules of the Hecke algebras of type G(r,1,n)

  • Susumu Ariki
  • Andrew Mathas
Original article

Abstract.

This paper classifies the simple modules of the cyclotomic Hecke algebras of type G(r,1,n) and the affine Hecke algebras of type A in arbitrary characteristic. We do this by first showing that the simple modules of the cyclotomic Hecke algebras are indexed by the set of “Kleshchev multipartitions”.

A.M.S. subject classification (1991): 16G99, 17B67, 20G05. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Susumu Ariki
    • 1
  • Andrew Mathas
    • 2
  1. 1.Tokyo University of Mercantile Marine, Etchujima 2-1-6, Koto-ku, Tokyo 135-8533, Japan (e-mail: ariki@ipc.tosho-u.ac.jp) JP
  2. 2.University of Sydney, Sydney NSW 2006, Australia (e-mail: a.mathas@maths.usyd.edu.au) AU

Personalised recommendations